Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Spots on arms that start as red bumps, get itchy and become like dry skin. What is this ?

I have had these spots on my arms that start out as little red bumps some what in a circle. Then they get really itchy and become white kind of like dry skin . Also when I m in the sun the white spots are more visible. I have had this happen for a few years and now they are moving from my arms down on the sides of my body. Very small circle areas smaller then a dime. I am also nursing right now.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

you might be suffering from a fungal infection,

This type of infection is called as tinea corporis.

You need treatment with topical as well as oral antifungals.

An anti histamine tablet will help you in decreasing the itch.

Please meet a dermatologist for final diagnosis and treatment.
Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 15 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor